American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31.11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David P. Stanford. Boundedness and dimension for weighted average functions . Proc. Amer. Math. Soc. 24 (1970) 82-84. MR 0252666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. P. Gilbert. A note on the singularities of harmonic functions in three variables . Proc. Amer. Math. Soc. 13 (1962) 229-232. MR 0139753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Nelson. A proof of Liouville's theorem . Proc. Amer. Math. Soc. 12 (1961) 995. MR 0259149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1